Alert archive / Alabama / Freeze Warnings in 2015
Freeze Warning 3, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Nov 22, 2015, 2:26 AM CST for 12 counties in Alabama; 5 counties in Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Nov 23, 2015, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2015, 2:26 AM CST (08:26 UTC)
- In effect from
- Nov 23, 2015, 12:00 AM CST
- Expired
- Nov 23, 2015, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
545 WWUS74 KMOB 220826 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 226 AM CST SUN NOV 22 2015 ...A WIND ADVISORY IS IN EFFECT FOR THE COASTAL AREAS OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY THIS AFTERNOON... ...A FREEZE WARNING IS IN EFFECT FOR ALL INTERIOR AREAS AWAY FROM THE IMMEDIATE COAST EARLY MONDAY MORNING... .AS HIGH PRESSURE BUILDS INTO THE REGION IN THE WAKE OF A COLD FRONT TODAY...WINDY CONDITIONS WILL DEVELOP... ESPECIALLY NEAR THE COAST. AS THE HIGH SETTLES OVER THE CENTRAL GULF COAST REGION SUNDAY NIGHT...THE ASSOCIATED CLEAR SKIES AND A VERY DRY AIRMASS WILL PROMOTE FAVORABLE CONDITIONS FOR THE FIRST LIGHT FREEZE OF THE AUTUMN SEASON ACROSS LOCATIONS AWAY FROM THE IMMEDIATE COAST EARLY MONDAY MORNING. ALZ263-264-221800- /O.UPG.KMOB.FZ.A.0001.151123T0600Z-151123T1400Z/ /O.NEW.KMOB.FZ.W.0003.151123T0600Z-151123T1400Z/ /O.CON.KMOB.WI.Y.0009.151122T0900Z-151122T2000Z/ MOBILE CENTRAL-BALDWIN CENTRAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT 226 AM CST SUN NOV 22 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS THROUGH EARLY SUNDAY AFTERNOON. FREEZING TEMPERATURES EXPECTED LATE TONIGHT AND EARLY MONDAY MORNING. * WINDS...25 TO 30 MPH WITH HIGHER GUSTS. * TEMPERATURE...WILL LIKELY DROP TO THE LOWER 30S FOR MOST LOCATIONS FOR SEVERAL HOURS EARLY MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL CROPS AND SENSITIVE VEGETATION AND CAN ALSO BE HARMFUL TO PETS WHO DO NOT HAVE SUFFICIENT WARM SHELTER. ALSO EXPECT HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$ ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-078-079-221800- /O.UPG.KMOB.FZ.A.0001.151123T0600Z-151123T1400Z/ /O.NEW.KMOB.FZ.W.0003.151123T0600Z-151123T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND- SANTA ROSA INLAND-OKALOOSA INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...SARALAND...BAY MINETTE...CENTURY...MOLINO...JAY...MILTON... CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 226 AM CST SUN NOV 22 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...WILL LIKELY DROP TO THE UPPER 20S TO LOWER 30S ACROSS MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST FOR SEVERAL HOURS EARLY MONDAY MORNING. ISOLATED RURAL LOCATIONS NORTHWEST OF A WAYNESBORO...CAMDEN LINE COULD DROP INTO THE MID 20S. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL CROPS AND SENSITIVE VEGETATION AND CAN ALSO BE HARMFUL TO PETS WHO DO NOT HAVE SUFFICIENT WARM SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$ ALZ265-266-FLZ202-204-206-221800- /O.CON.KMOB.WI.Y.0009.151122T0900Z-151122T2000Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- INCLUDING THE CITIES OF...GRAND BAY...DAUPHIN ISLAND... BAYOU LA BATRE...GULF SHORES...PENSACOLA...ENSLEY...GULF BREEZE... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO 226 AM CST SUN NOV 22 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * TIMING...STRONG WINDS THIS MORNING THROUGH EARLY AFTERNOON. * WINDS...25 TO 30 MPH WITH HIGHER GUSTS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
340 WWUS74 KMOB 221742 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1142 AM CST SUN NOV 22 2015 ...A WIND ADVISORY WILL CONTINUE FOR THE COASTAL AREAS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS AFTERNOON... ...A FREEZE WARNING IS IN EFFECT FOR ALL INTERIOR AREAS AWAY FROM THE IMMEDIATE COAST EARLY MONDAY MORNING... .AS HIGH PRESSURE BUILDS INTO THE REGION IN THE WAKE OF A COLD FRONT TODAY...WINDY CONDITIONS WILL DEVELOP... ESPECIALLY NEAR THE COAST. AS THE HIGH SETTLES OVER THE CENTRAL GULF COAST REGION SUNDAY NIGHT...THE ASSOCIATED CLEAR SKIES AND A VERY DRY AIRMASS WILL PROMOTE FAVORABLE CONDITIONS FOR THE FIRST LIGHT FREEZE OF THE AUTUMN SEASON ACROSS LOCATIONS AWAY FROM THE IMMEDIATE COAST EARLY MONDAY MORNING. ALZ263-264-230145- /O.EXT.KMOB.WI.Y.0009.000000T0000Z-151123T0000Z/ /O.CON.KMOB.FZ.W.0003.151123T0600Z-151123T1400Z/ MOBILE CENTRAL-BALDWIN CENTRAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT 1142 AM CST SUN NOV 22 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FREEZING TEMPERATURES EXPECTED LATE TONIGHT AND EARLY MONDAY MORNING. * WINDS...25 TO 30 MPH WITH HIGHER GUSTS. * TEMPERATURE...WILL LIKELY DROP TO THE LOWER 30S FOR MOST LOCATIONS FOR SEVERAL HOURS EARLY MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL CROPS AND SENSITIVE VEGETATION AND CAN ALSO BE HARMFUL TO PETS WHO DO NOT HAVE SUFFICIENT WARM SHELTER. ALSO EXPECT HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$ ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-078-079-230145- /O.CON.KMOB.FZ.W.0003.151123T0600Z-151123T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND- SANTA ROSA INLAND-OKALOOSA INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...SARALAND...BAY MINETTE...CENTURY...MOLINO...JAY...MILTON... CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1142 AM CST SUN NOV 22 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... * TEMPERATURE...WILL LIKELY DROP TO THE UPPER 20S TO LOWER 30S ACROSS MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST FOR SEVERAL HOURS EARLY MONDAY MORNING. ISOLATED RURAL LOCATIONS NORTHWEST OF A WAYNESBORO...CAMDEN LINE COULD DROP INTO THE MID 20S. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL CROPS AND SENSITIVE VEGETATION AND CAN ALSO BE HARMFUL TO PETS WHO DO NOT HAVE SUFFICIENT WARM SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$ ALZ265-266-FLZ202-204-206-230000- /O.EXT.KMOB.WI.Y.0009.000000T0000Z-151123T0000Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- INCLUDING THE CITIES OF...GRAND BAY...DAUPHIN ISLAND... BAYOU LA BATRE...GULF SHORES...PENSACOLA...ENSLEY...GULF BREEZE... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO 1142 AM CST SUN NOV 22 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. * WINDS...25 TO 30 MPH WITH HIGHER GUSTS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
221 WWUS74 KMOB 222215 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 415 PM CST SUN NOV 22 2015 ...A FREEZE WARNING IS IN EFFECT FOR ALL INTERIOR AREAS AWAY FROM THE IMMEDIATE COAST EARLY MONDAY MORNING... .CLEAR SKIES ALONG WITH VERY DRY CONDITIONS WILL HELP PROMOTE FAVORABLE CONDITIONS FOR THE FIRST FREEZE OF THE AUTUMN SEASON ACROSS ALL LOCATIONS AWAY FROM THE IMMEDIATE COAST LATE TONIGHT AND EARLY MONDAY MORNING. ALZ263-264-230615- /O.CAN.KMOB.WI.Y.0009.000000T0000Z-151123T0000Z/ /O.CON.KMOB.FZ.W.0003.151123T0600Z-151123T1400Z/ MOBILE CENTRAL-BALDWIN CENTRAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT 415 PM CST SUN NOV 22 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE WIND ADVISORY. * TEMPERATURE...WILL LIKELY DROP TO THE LOWER 30S FOR MOST LOCATIONS FOR SEVERAL HOURS EARLY MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL CROPS AND SENSITIVE VEGETATION AND CAN ALSO BE HARMFUL TO PETS WHO DO NOT HAVE SUFFICIENT WARM SHELTER. ALSO EXPECT HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$ ALZ265-266-FLZ202-204-206-222315- /O.CAN.KMOB.WI.Y.0009.000000T0000Z-151123T0000Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- 415 PM CST SUN NOV 22 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE WIND ADVISORY $$ ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-078-079-230615- /O.CON.KMOB.FZ.W.0003.151123T0600Z-151123T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND- SANTA ROSA INLAND-OKALOOSA INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...SARALAND...BAY MINETTE...CENTURY...MOLINO...JAY...MILTON... CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 415 PM CST SUN NOV 22 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... * TEMPERATURE...WILL LIKELY DROP TO THE UPPER 20S TO LOWER 30S ACROSS MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST FOR SEVERAL HOURS EARLY MONDAY MORNING. ISOLATED RURAL LOCATIONS NORTHWEST OF A WAYNESBORO...CAMDEN LINE COULD DROP INTO THE MID 20S. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL CROPS AND SENSITIVE VEGETATION AND CAN ALSO BE HARMFUL TO PETS WHO DO NOT HAVE SUFFICIENT WARM SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
204 WWUS74 KMOB 230528 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1128 PM CST SUN NOV 22 2015 ...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE REGION EXCEPT FOR AREAS ALONG THE COAST FROM MIDNIGHT THROUGH EARLY MONDAY MORNING... .A COLD FRONT HAS USHERED IN COLDER AIR ALONG WITH CLEAR SKIES AND VERY DRY CONDITIONS. THIS COMBINATION HAS CREATED FAVORABLE CONDITIONS FOR THE FIRST LIGHT FREEZE OF THE AUTUMN SEASON FOR ALL BUT COASTAL AREAS LATE TONIGHT THROUGH EARLY MONDAY MORNING. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-231330- /O.CON.KMOB.FZ.W.0003.151123T0600Z-151123T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-ESCAMBIA INLAND-SANTA ROSA INLAND-OKALOOSA INLAND- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...SARALAND...BAY MINETTE...MOBILE...PRICHARD...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...MOLINO... JAY...MILTON...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1128 PM CST SUN NOV 22 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST MONDAY... * TEMPERATURE...WILL LIKELY DROP TO THE UPPER 20S TO LOWER 30S ACROSS MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST FOR SEVERAL HOURS EARLY MONDAY MORNING. ISOLATED RURAL LOCATIONS NORTHWEST OF A WAYNESBORO...CAMDEN LINE COULD DROP INTO THE MID 20S. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL CROPS AND SENSITIVE VEGETATION AND CAN ALSO BE HARMFUL TO PETS WHO DO NOT HAVE SUFFICIENT WARM SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
329 WWUS74 KMOB 231016 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 416 AM CST MON NOV 23 2015 ...A FREEZE WARNING REMAINS IN EFFECT FOR THE ENTIRE REGION EXCEPT FOR AREAS ALONG THE COAST FROM MIDNIGHT THROUGH EARLY THIS MORNING... .A COLD FRONT HAS USHERED IN COLDER AIR ALONG WITH CLEAR SKIES AND VERY DRY CONDITIONS. THIS COMBINATION HAS CREATED FAVORABLE CONDITIONS FOR THE FIRST LIGHT FREEZE OF THE AUTUMN SEASON FOR ALL BUT COASTAL AREAS LATE TONIGHT THROUGH EARLY THIS MORNING. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-231400- /O.CON.KMOB.FZ.W.0003.000000T0000Z-151123T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-ESCAMBIA INLAND-SANTA ROSA INLAND-OKALOOSA INLAND- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...SARALAND...BAY MINETTE...MOBILE...PRICHARD...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...MOLINO... JAY...MILTON...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 416 AM CST MON NOV 23 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE...WILL LIKELY DROP TO THE UPPER 20S TO LOWER 30S ACROSS MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST FOR SEVERAL HOURS EARLY MONDAY MORNING. ISOLATED RURAL LOCATIONS NORTHWEST OF A WAYNESBORO...CAMDEN LINE COULD DROP INTO THE MID 20S. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL CROPS AND SENSITIVE VEGETATION AND CAN ALSO BE HARMFUL TO PETS WHO DO NOT HAVE SUFFICIENT WARM SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
903 WWUS74 KMOB 231354 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 754 AM CST MON NOV 23 2015 ...FREEZE WARNING WILL EXPIRE AT 8 AM CST... ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-231500- /O.EXP.KMOB.FZ.W.0003.000000T0000Z-151123T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-ESCAMBIA INLAND-SANTA ROSA INLAND-OKALOOSA INLAND- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...SARALAND...BAY MINETTE...MOBILE...PRICHARD...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...MOLINO... JAY...MILTON...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 754 AM CST MON NOV 23 2015 ...FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... THE FREEZE WARNING FOR LOCATIONS AWAY FROM THE COAST WILL BE ALLOWED TO EXPIRE AT 8 AM CST THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 22, 12:11 AM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Nov 22, 12:11 AM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1211 AM CST SUN NOV 22 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
06Z ISSUANCE...FRONT NEARLY THROUGH ENTIRE FCST AREA LATE THIS
EVENING. NORTHERLY WINDS 15 TO 20 KNOTS AND GUSTY PICKING UP BEHIND
THE FRONT. CEILINGS WILL GRADUALLY BE LIFTING AND SKIES CLEARING WEST
TO EAST OVERNIGHT...THEN CLEAR SKIES EXPECTED ON SUNDAY. 12/DS
&&
.PREV DISCUSSION... /ISSUED 1010 PM CST SAT NOV 21 2015/
DISCUSSION...SEE UPDATED INFORMATION BELOW.
UPDATE...COLD FRONT CURRENTLY MOVING EAST ACROSS THE FCST
AREA...CURRENTLY EXTENDING FROM NEAR MONTGOMERY DOWN TOWARD MOBILE.
AREAS OF LIGHT RAIN IN ADVANCE OF THE FRONT...BUT RAINS ENDING AND
TURNING COOLER LATER TONIGHT IN THE WAKE OF THE FRONT. NORTHERLY WINDS
ARE EXPECTED TO INCREASE BEHIND THE FRONT...ESPECIALLY NEAR THE
COAST...WHERE A WIND ADVISORY IS IN EFFECT FOR SUNDAY. THE FIRST FREEZE
OF THE SEASON WILL LIKELY IMPACT MUCH OF THE REGION AWAY FROM THE
IMMEDIATE COAST EARLY MONDAY MORNING...AND THE FREEZE WATCH CURRENTLY
IN EFFECT FOR MOST OF THE REGION WILL LIKELY BE UPGRADED TO A FREEZE
WARNING LATER TONIGHT. 12/DS
MARINE...THE COLD FRONT IS ALSO CURRENTLY MOVING EAST ACROSS THE
COASTAL WATERS. WINDS HAVE INCREASED TO THE 15 TO 20 KNOT RANGE...AND
WILL CONTINUE TO INCREASE (ALONG WITH BUILDING SEAS) IN THE WAKE OF
THE FRONT TONIGHT AND SUNDAY. WINDS UP TO 25 KNOTS (WITH SOME HIGHER
GUSTS) AND SEAS UP TO AROUND 8 FEET WELL OFFSHORE ARE EXPECTED
THROUGH SUNDAY...GRADUALLY BEGINNING TO DIMISH ON MONDAY. A SMALL
CRAFT ADVISORY IS IN EFFECT THROUGH LATE SUNDAY...AND WILL LIKELY
NEED TO BE EXTENDED INTO MONDAY. 12/DS
AVIATION...
06Z ISSUANCE...CLOUD CEILING WILL GRADUALLY RISE OVERNIGHT IN THE
WAKE OF A COLD FRONT. MVFR CEILINGS AT TIMES THROUGH AROUND
22/09Z...THE RISING TO MID/HIGH LEVEL CLOUDS THEREAFTER. BY DAYBREAK
SKIES ARE EXPECTED TO BE CLEARING...BUT A STRONG 15 TO 20 KNOT AND
GUSTY NORTHERLY SFC WIND SHOULD BE EXPECTED (CONTINUING THROUGH MOST
OF THE DAY SUNDAY). 12/DS
PREV DISCUSSION... /ISSUED 401 PM CST SAT NOV 21 2015/
NEAR TERM /NOW THROUGH SUNDAY/...SCATTERED TO ISOLATED SHOWERS
CONTINUE TO MOVE ACROSS LOWER PARTS OF THE CWFA THIS AFTERNOON AHEAD
OF A STRONG COLD FRONT APPROACHING FROM THE NORTHWEST. LIGHT SHOWERS
WILL CONTINUE TO MOVE EASTWARD MOSTLY ACROSS LOWER SECTIONS OF THE
FORECAST AREA THROUGH EARLY TO MID EVENING. THIS PATTERN IS
ASSOCIATED WITH A DEEPENING UPPER LONG WAVE TROF TRACKING EAST OF
THE MS RIVER VALLEY LATE TONIGHT AND EARLY SUN. IN THE WAKE OF THE
SURFACE COLD FRONT A MUCH COLDER AIRMASS PUSHES SOUTH AND EAST
ACROSS THE DEEP SOUTH WITH 1000 TO 500 THICKNESS VALUES RANGING FROM
545 DM WELL INLAND TO 555 DM NEAR THE COAST SUNDAY AND SUNDAY NIGHT
USHERING THE COLDEST DAYTIME AND NIGHTTIME TEMPS ACROSS THE FORECAST
AREA FOR THE FALL SEASON SO FAR. THIS COLD AIRMASS IS MAINLY IN THE
FORM A BROAD SURFACE RIDGE THAT STRETCHES FROM MOST OF TX TO THE
UPPER MS RIVER VALLEY DURING THE DAY ON SUN GRADUALLY SHIFTING
EASTWARD THROUGH THE EARLY PART OF THE NEXT WEEK. THE MAIN CONCERN
WITH THIS PATTERN THROUGH SUN AFTERNOON WILL BE THE ONSET OF A
STRONG NORTHERLY WIND FLOW ACROSS THE REGION RESULTING IN FREQUENT
GUSTS FROM 20 TO 30 MPH MOSTLY NEAR THE COAST GENERALLY FROM EARLY
SUN MORNING THROUGH MID SUN AFTERNOON. AS A RESULT HAVE ISSUED A
WIND ADVISORY FOR THE IMMEDIATE COASTAL ZONES EFFECTIVE FROM EARLY
SUN MORNING THROUGH EARLY SUN AFTERNOON.
AS FOR TEMPS WITH STRONG COLD AIR ADVECTION EXPECTED IN THE WAKE OF
THE FRONT HAVE OPTED TO LEAN TOWARDS THE COOLER MAV GUIDANCE FOR
LOWS TONIGHT AND THE COOLER MET GUIDANCE FOR HIGHS ON SUN. LOWS
TONIGHT WILL FALL TO THE MID 30S TO LOWER 40S WELL INLAND...AND THE
MID TO UPPER 40S CLOSER TO THE COAST. HIGHS SUNDAY WILL RANGE FROM
THE LOWER TO MIDDLE 50S WELL INLAND AND THE MID TO UPPER 50S CLOSER
TO THE COAST...WITH MUCH COLDER TEMPS EXPECTED SUN NIGHT. 32/EE
SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...THE SURFACE RIDGE
AXIS WILL SETTLE ACROSS THE LOWER MISSISSIPPI AND TENNESSEE VALLEY
REGION SUNDAY NIGHT. WINDS WILL RELAX OVER INTERIOR AREAS...AND WITH
CLEAR SKIES AND VERY LOW DEWPOINTS...RADIATIONAL COOLING WILL FAVOR
THE FIRST LIGHT FREEZE OF THE AUTUMN SEASON OVER MOST LOCATIONS AWAY
FROM THE IMMEDIATE COAST. WIND SPEEDS SHOULD REMAIN ELEVATED ENOUGH
TO KEEP TEMPERATURES ABOVE FREEZING NEAR/ALONG THE IMMEDIATE COAST
AND BEACHES. A FREEZE WATCH REMAINS IN EFFECT FOR ALL BUT OUR
COASTAL ZONES LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. LOWS
MONDAY MORNING ARE FORECAST TO RANGE FROM THE UPPER 20S TO LOWER 30S
ACROSS THESE LOCATIONS...THOUGH ISOLATED LOCATIONS NORTHWEST OF A
WAYNESBORO...CAMDEN LINE COULD DROP INTO THE MID 20S. LOWS IN THE 33
TO 40 DEGREES RANGE ARE GENERALLY ANTICIPATED NEAR THE IMMEDIATE
COAST/BEACHES.
THE SURFACE RIDGE WILL SHIFT EAST OVER THE SOUTHEAST STATES MONDAY
AND MONDAY NIGHT...AND THEN SETTLE ALONG THE EASTERN SEABOARD ON
TUESDAY. COOL DRY TEMPERATURES WILL REMAIN IN PLACE ACROSS THE
FORECAST AREA ON MONDAY...WITH HIGH TEMPERATURES ONLY REACHING THE
MID 50S. ANOTHER LIGHT FREEZE WILL BE LIKELY OVER THE INTERIOR
SECTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA MONDAY
NIGHT...WITH READINGS IN THE UPPER 20S TO LOWER 30S. COASTAL/SOUTHERN
AREAS SHOULD HAVE LOWS IN THE MID 30S TO UPPER 30S. AS THE RIDGE
SHIFTS EAST ON TUESDAY...HIGH TEMPERATURES WILL BE SLIGHTLY WARMER
REACHING AROUND 60 DEGREES. /22
LONG TERM /WEDNESDAY THROUGH SATURDAY/...A DRY WEATHER PATTERN WILL
CONTINUE ACROSS THE GULF COAST REGION THROUGH THE REMAINDER OF THE
WORK WEEK AS DRY MID LEVEL ZONAL FLOW ALOFT GIVES WAY TO UPPER
RIDGING BUILDING FROM THE WESTERN GULF THROUGH THE SOUTHEASTERN
CONUS. THE NEXT DEVELOPING SYSTEM MAY IMPACT LOCATIONS FROM TX TO
THE MISSISSIPPI AND TENNESSEE VALLEY BY FRIDAY...BUT IMPACTS FROM
THIS FEATURE WILL NOT AFFECT OUR AREA UNTIL LATE IN THE WEEK. EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF THE NEXT COLD
FRONT FRIDAY NIGHT AND SATURDAY. HIGH TEMPERATURES WILL WARM BACK
INTO THE MID 60S TO LOWER 70S WEDNESDAY AND THURSDAY...AND INTO THE
LOW TO MID 70S AHEAD OF THE COLD ON FRIDAY. MILDER LOWS ARE ALSO
ANTICIPATED BY LATE IN THE PERIOD AS LOW LEVEL MOISTURE GRADUALLY
RETURNS ACROSS THE REGION. /22
MARINE...A STRONG REINFORCING COLD FRONT WILL MOVE ACROSS THE NORTH
CENTRAL GULF EARLY TONIGHT. SCATTERED TO NUMEROUS SHOWERS WITH MAYBE
AN ISOLATED THUNDERSTORM WELL OFFSHORE WILL CONTINUE AHEAD AND ALONG
THE FRONT THROUGH LATE TONIGHT THEN SHIFT EAST OF THE MARINE AREA BY
EARLY SUN MORNING. A STRONG OFFSHORE FLOW WITH FREQUENT GUSTS TO 30
KNOTS IS EXPECTED IN THE WAKE OF THE FRONT TONIGHT...CONTINUING
THROUGH MONDAY MORNING. SEAS WILL BUILD TO NEAR 8 FT WELL OFFSHORE
BY LATE TONIGHT AND EARLY SUNDAY THEN GRADUALLY SUBSIDE THROUGH
MONDAY MORNING. AS A RESULT SMALL CRAFT ADVISORIES ARE IN EFFECT
FROM LATE TONIGHT THROUGH MONDAY MORNING. 32/EE
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
ALZ051>060-261>264.
WIND ADVISORY FROM 3 AM TO 2 PM CST SUNDAY FOR ALZ263>266.
FL...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
FLZ201-203-205.
WIND ADVISORY FROM 3 AM TO 2 PM CST SUNDAY FOR FLZ202-204-206.
MS...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
MSZ067-075-076-078-079.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR GMZ650-655-670-
675.
SMALL CRAFT ADVISORY UNTIL 6 PM CST SUNDAY FOR GMZ630>635.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Nov 21, 4:18 AM CST, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 418 AM CST SAT NOV 21 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 418 AM CST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...FREEZE WATCH IN EFFECT MONDAY MORNING FOR AREAS AWAY FROM THE COAST... THE FIRST FREEZE OF THE SEASON IS EXPECTED SUNDAY NIGHT INTO MONDAY MORNING AWAY FROM THE COAST. TEMPERATURES IN THE UPPER 20S AND LOW 30S CAN BE EXPECTED. ANOTHER LIGHT FREEZE CAN BE EXPECTED LATE MONDAY NIGHT INTO TUESDAY MORNING NORTH OF INTERSTATE 10. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-221030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 418 AM CST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A STRONG NORTHERLY FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A COLD FRONT...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MONDAY MORNING.
Nearby
Freeze Warnings in Alabama, 2015Freeze Warnings in Mississippi, 2015Freeze Warnings in Florida, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.